# SDR ASOA2014100911394

- Difficulty date: October 6, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 28,201 hours, 20,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 437-453
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED RT SIDE BS 437 - 453, STRINGERS 17 - 18R.  REPAIRED IAW SRM 53-00-01, FIGURE 53-00-01-991-808 SHEET 2. MAJOR REPAIR.
